# SDR AALA970045

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46989
- System (JASC): 2530 · Buffet/Galleys
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1581-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT OUTBOARD ROLLER TRAY, NUMEROUS PLACES STATION 1581 TO 1701.  REMOVED AND REPLACED RIGHT OUTBOARD ROLLER TRAY PER SRM 51-21-00.  (M)
